# SDR UALA2011051002310

- Difficulty date: May 10, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 31,356 hours, 13,932 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FWD WINDSHIELD COLD, APPEARS INOP.  REMOVED AND REPLACED NR 2 WINDOW HEAT CONTROLLER FROM AC 4712 AND PLACED IN AC 4284.  PART INSTALLED SN1045 MR30409.  OK FOR SERVICE.
